Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Corrigendum


Journal: Math. Comp. 60 (1993), 877
Original Article: Math. Comp. 57 (1991), 825-838.
Full-text PDF Free Access


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-93-99736-0
PII: S 0025-5718(93)99736-0
Article copyright: © Copyright 1993 American Mathematical Society